| Catalog Number |
5545-A-501 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/29/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
In the surgery performed on (b)(6) 2018, at the end of the procedure to open a tibial increase of 5x5 mm lateral / right, the implant does not block when trying to make the closure.This is the reason by which the surgeon decided to fill with cement so as not to prolong the surgical time, which started at 5:55 pm and when cementing was 20:20.The wedge in reference is 5545-a-501 and lot ereal5d.
Event or Problem Description
In the surgery performed on (b)(6) 2018, at the end of the procedure to open a tibial increase of 5x5 mm lateral / right, the implant does not block when trying to make the closure.This is the reason by which the surgeon decided to fill with cement so as not to prolong the surgical time, which started at 5:55 pm and when cementing was 20:20.The wedge in reference is (b)(4) and lot ereal5d.
Additional Manufacturer Narrative
An event regarding size/fit issue involving a triathlon augment was reported.The event was not confirmed.Method & results: device evaluation and results: the device was returned with no remarkable scratches observed.A functional inspection was performed on the returned triathlon augment with a triathlon baseplate (cat 5521-b-500, lot ao34ba) from finished goods.It was verified that the pin from the augment were engaged into the slots on the underside of the baseplate and the augment was seated flush.The returned augment was found to be functionally acceptable.See attached pictures.Medical records received and evaluation: no medical records were received for review with a clinical consultant.Device history review indicated the devices accepted into final stock from the reported lot were free from discrepancies.Complaint history review: there has been no other event for the lot referenced.Conclusions: the reported event is not confirmed.The returned device was found to be functionally acceptable when mated with the same sized triathlon baseplate from finished goods.There are no remarkable damages observed on the returned part.No further investigation is needed at this time.If additional information becomes available, this investigation will be reopened.